Aa
A
A
A
Close
Women's Health: Postpartum Community
26.1k Members
Avatar universal

Ive been taking adderall and I JUST found out i was 7 months prg..

I just found out i was pragnant by falling and breaking my tailbone. I was diagnoses with ADHD a year ago when i started school. The baby looks healthy by the ultra sound. How will this effect my baby?? Im affraid to stop it helps me with school, at home, etc...Ive also been taking vicodin for pain full periods(which ive gotten my periods every month still) SO....will the doctor have me stop these things cold turkey, or slowly take me off, or keep normal perscrptions....Being  37,.... this was unexpected.
1 Responses
Avatar universal
Don't do anything yourself without first consulting the doctor. In some cases they will try and cut you back gradually, but you have to let the doc decide what is best for both you and baby. Your baby may be born dependent and go through withdrawal symptoms so be sure to ask your doc about that. I can't imagine your doc taking you off anything cold turkey at this stage, but I would suspect that they would very closely monitor your pregnancy from here on out and may consider slowly weaning the dosages if they feel it would benefit both of you. Be sure to tell them exactly the dosage you are taking-including if you ever take more than prescribed because of the pain or take more medication for your ADHD.
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.